# SDR GUUA01210801

- Difficulty date: January 21, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 24,216 hours, 29,480 cycles
- Engine: Pwa PT6*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED A 1.0 INCH CRACK BETWEEN FS 230.75 AND 310.75 AT BL 30.62.  STOP DRILLED CRACK AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER IAW SRM 53-90-18.
